MathSciNet Relay Station
MathSciNet bibliographic data
MR136942 44.25
Moore, D. H. Convolution products and quotients and algebraic derivatives of sequences. Amer. Math. Monthly 69 1962 132–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement